Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 74, Number 1

All articles in this issue are freely accessible.

A multiplication in $N$-space
Dean Lucas.
Proc. Amer. Math. Soc. 74 (1979), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521863
A characterization of prime Noetherian P. I. rings and a theorem of Mori-Nagata
Amiram Braun.
Proc. Amer. Math. Soc. 74 (1979), 9-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521864
Asymptotic stability of $Ass(M/I^{n}M)$
M. Brodmann.
Proc. Amer. Math. Soc. 74 (1979), 16-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521865
The stable solutions of quadratic matrix equations
Stephen Campbell and John Daughtry.
Proc. Amer. Math. Soc. 74 (1979), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521866
On $K$-primitive rings
Thomas P. Kezlan.
Proc. Amer. Math. Soc. 74 (1979), 24-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521867
Intersections of commutants with closures of derivation ranges
Domingo A. Herrero.
Proc. Amer. Math. Soc. 74 (1979), 29-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521868
Linear fractional maps and Jordan algebras
Kym S. Watson.
Proc. Amer. Math. Soc. 74 (1979), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521869
An algebra of functions
Björn E. J. Dahlberg.
Proc. Amer. Math. Soc. 74 (1979), 39-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521870
An integral representation of holomorphic functions
R. W. Hilger and J. F. Michaliček.
Proc. Amer. Math. Soc. 74 (1979), 44-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521871
A necessary and sufficient condition for disfocality
James S. Muldowney.
Proc. Amer. Math. Soc. 74 (1979), 49-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521872
Correction of a generalization of a theorem of Beurling and Livingston
Peter A. Fowler.
Proc. Amer. Math. Soc. 74 (1979), 56-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521873
Extreme points of subclasses of close-to-convex functions
H. Silverman and D. N. Telage.
Proc. Amer. Math. Soc. 74 (1979), 59-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521874
A maximum principle for semilinear parabolic systems
Robert H. Martin.
Proc. Amer. Math. Soc. 74 (1979), 66-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521875
An integrodifferential equation asymptotically of convolution type
Kenneth B. Hannsgen.
Proc. Amer. Math. Soc. 74 (1979), 71-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521876
Higher order analogues to the tangential Cauchy-Riemann equations for real submanifolds of $C^{n}$ with C.R. singularity
Gary Alvin Harris.
Proc. Amer. Math. Soc. 74 (1979), 79-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521877
Koebe domains for certain families
A. W. Goodman.
Proc. Amer. Math. Soc. 74 (1979), 87-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521878
A two-sided H. Lewy extension phenomenon
L. R. Hunt and M. Kazlow.
Proc. Amer. Math. Soc. 74 (1979), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521879
Analytic properties of cosine operators
S. Nelson and R. Triggiani.
Proc. Amer. Math. Soc. 74 (1979), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521880
Representing ergodic flows as flows built under functions with finite range
Robin Fellgett.
Proc. Amer. Math. Soc. 74 (1979), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521881
Extensions relative to a $II_{∞}$-factor
Sung Je Cho.
Proc. Amer. Math. Soc. 74 (1979), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521882
Some remarks on functions of $Λ$-bounded variation
S. Perlman and D. Waterman.
Proc. Amer. Math. Soc. 74 (1979), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521883
Fourier series of functions of $Λ$-bounded variation
Daniel Waterman.
Proc. Amer. Math. Soc. 74 (1979), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521884
On the number of lattice points in a compact $n$-dimensional polyhedron
Marysia Tarnopolska-Weiss.
Proc. Amer. Math. Soc. 74 (1979), 124-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521885
Pixley-Roy and the Souslin line
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 74 (1979), 128-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521886
Boolean algebras with few endomorphisms
Saharon Shelah.
Proc. Amer. Math. Soc. 74 (1979), 135-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521887
Unbounded Loeb measures
C. Ward Henson.
Proc. Amer. Math. Soc. 74 (1979), 143-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521888
A normal first countable ccc nonseparable space
Murray G. Bell.
Proc. Amer. Math. Soc. 74 (1979), 151-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521889
On $Ext_{K_{*}(K)}(𝜋_{*}(K)$, $K_{*}(MU))$
Francis Clarke.
Proc. Amer. Math. Soc. 74 (1979), 156-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521890
On projections of finitely additive measures
Thomas Jech and Karel Prikry.
Proc. Amer. Math. Soc. 74 (1979), 161-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521891
A characterization for the product of closed images of metric spaces to be a $k$-space
Yoshio Tanaka.
Proc. Amer. Math. Soc. 74 (1979), 166-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521892
More paracompact box products
Judy Roitman.
Proc. Amer. Math. Soc. 74 (1979), 171-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521893
Weakly confluent mappings and the covering property of hyperspaces
J. Grispolakis and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 74 (1979), 177-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521894
Self-homotopy equivalences of Postnikov conjugates
E. Dror, W. G. Dwyer and D. M. Kan.
Proc. Amer. Math. Soc. 74 (1979), 183-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521895
$k$-regular mappings of $2^{n}$-dimensional Euclidean space
Michael E. Chisholm.
Proc. Amer. Math. Soc. 74 (1979), 187-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521896
Pseudo-open mappings from topological sums
Dennis K. Burke.
Proc. Amer. Math. Soc. 74 (1979), 191-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521897
Extending monotone decompositions of manifolds
John J. Walsh.
Proc. Amer. Math. Soc. 74 (1979), 197-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521898
Nonnormal sums and products of unbounded normal functions. II
Douglas M. Campbell.
Proc. Amer. Math. Soc. 74 (1979), 202-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521899
Erratum to “A theorem on $C^{*}$-embedding” (Proc. Amer. Math. Soc. 69 (1978), no. 2, 359–360)
F. K. Dashiell.
Proc. Amer. Math. Soc. 74 (1979), 204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 521900